# SDR YENA2023080800921

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FRAME 34 SHEAR TIE BTW STR 41R AND STR 42R IN FWD CARGO COMPARTMENT ( CPCP RELATED REFER TO MPD TASK 532180-01); REF AEROMAN N/R 2023-403474, R&R SHEAR TIE LOC FR 34 BTW STR 41R AND 42R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11, SRM 51-72-11 AND DWG D53231375, JETBLUE NON ROUTINE 00017.
